<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 6 Issue 3" %>
Refined Restricted Permutations Avoiding Subsets of Patterns of Length Three
Toufik Mansour1 and Aaron Robertson2
1LaBRI, Université Bordeaux 1, 351 cours de la Lib¨Śration, 33405 Talence Cedex, France
2Department of Mathematics, Colgate University, Hamilton, NY 13346, USA
Annals of Combinatorics 6 (3) p.407-418 September, 2002
AMS Subject Classification: 05A15, 68R15
Define to be the set of permutations of with exactly k fixed points which avoid all patterns in . We enumerate Snk(T) , for all and .
Keywords: restricted permutations, pattern-avoidance


1. T. Mansour, Permutations avoiding a pattern from Sk and at least two patterns from S3, Ars Combin. 62 (2002) 227¨C239.

2. A. Robertson, D. Saracino, and D. Zeilberger, Refined restricted permutations, Ann. Combin. 6 (2002) 427¨C444.

3. R. Simion and F. Schmidt, Restricted permutations, Europ. J. Combin. 6 (1985) 383¨C406.